# SDR CA101223007

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A300*
- Aircraft time: 73,158 hours
- Engine: Ge CF680C2A8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 3508807
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE OUT DURING CLIMB AFTER SLECTING FLAPS UP ECAM WARNING "BLUE SYSTEM, LOW QTY" ACCOMPANIED BY "BLUE SYSTEM, LOW AIR PRESSURE". CREW FOLLOWED QRH AND SELECTED ENGINE DRIVEN HYDRAULIC PUMP TO OFF (DEPRESSURIZED CONDITION) AND RETURNED TO STATION.  INVESTIGATION FOUND HYDRAULIC FLUID DRIPPING FROM NR 1 ENGINE OVERBOARD DRAIN FOR EHDP. CASE DRAIN, PRESSURE AND RETURN FILTERS INSPECTED AND REPLACED (NO CONTAMINATION) EHDP REPLACED., BLUE HYDRAULIC SYSTEM SERVICED, GROUND RUN CARRIED OUT AND AIRCRAFT RELEASED FOR RETURN TO SERVICE.
